Mathematical Research Letters

Volume 15 (2008)

Number 5

The structure of Sally modules of rank one

Pages: 881 – 892

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n5.a5

Authors

Shiro Goto (Meiji University)

Koji Nishida (Chiba University)

Kazuho Ozeki (Meiji University)

Abstract

A complete structure theorem of Sally modules of $\fkm$-primary ideals $I$ in a Cohen-Macaulay local ring $(A, \m)$ satisfying the equality $\e_1(I)=\e_0(I)-\ell_A(A/I)+1$ is given, where $\e_0(I)$ and $\e_1(I)$ denote the first two Hilbert coefficients of $I$.

Full Text (PDF format)